Oct 23, 2007
Hi, I have been taking a combination of Truvada and Stocrin from the beginning of my treatment (February 2007). Though the drugs are working fine (780 CD4, undetectable), recent lab tests show an increasing problem with my liver. My doctor has suggested that I switch to Trizivir (once a day). Can I trust that my new treatment would be as effective as the previous one - without affecting my liver. I am supposed to start the new treatment next month. Also, can I take a break from the actual medication before I switch to the new one? Many thanks K.
Response from Dr. Henry
I do not advise stopping your current meds before trying an alternative regime. That could lead to the development of resistance or a flare of HIV-related conditions. I don't have much confidence that Trizivir would be clearly less harmful to your liver than Stocrin and Truvada. It Trizivir is used it generally should be dosed twice daily and not once daily. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Getting A Tattoo Worried I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Hpv After Licking Penis Sign Of HIV AIDS
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Itchy Vagina After Blowjob Sign Of HIV AIDS
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.